Georgia, 2013Flash Flooding in Georgia, July 12, 2013
July 12, 2013 · NWS CHS · 2 events in 1 county or zone
Ongoing thunderstorms overnight due to a stalled front over the region with precipitable water values near 2 inches continued throughout the morning, producing heavy rain over a short period of time.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $11,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Ongoing thunderstorms overnight due to a stalled front over the region with precipitable water values near 2 inches continued throughout the morning, producing heavy rain over a short period of time.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jul 12, 6:32 PM EST, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 12, 6:32 PM EST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
732 PM EDT FRI JUL 12 2013
.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL REMAIN OFFSHORE AS A WEAKENING COLD FRONT
APPROACHES THEN STALLS NEAR THE COAST THROUGH SATURDAY. HIGH PRESSURE
WILL THEN GRADUALLY BUILD INTO THE AREA THROUGH MID WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A CLOSED UPPER LEVEL LOW IS POSITIONED OVER THE CENTRAL
APPALACHIANS THIS EVENING BUT WILL SLOWLY RETROGRADE SOUTHWEST
INTO THE OHIO VALLEY THROUGH TONIGHT. MEANWHILE AT THE SURFACE...A
WEAK FRONT WILL SLOWLY ADVANCE TOWARD COAST AND STALL OVERNIGHT.
A PLUME OF DEEP MOISTURE WILL CONTINUE TO STREAM ACROSS THE REGION
TONIGHT...WITH PRECIPITABLE WATER VALUES UP AROUND 2.00 TO 2.25
INCHES. PRECIPITATION TIMING...LOCATION AND OVERALL COVERAGE IS VERY
DIFFICULT TO PIN DOWN TONIGHT...AS THESE FACTORS WILL BE HIGHLY DEPENDENT
ON MESOSCALE INFLUENCES THAT THE MODELS ARE NOT HANDLING WELL AT
ALL. WHAT IS KNOWN IS THAT THERE WILL BE GOOD UPPER LEVEL
DIVERGENCE OVERHEAD WITH LIFT ENHANCED BY A BAND OF CHANNELED
VORTICITY WHICH SHOULD SHIFT INLAND FROM THE COAST A BIT AS THE
UPPER LOW RETROGRADES. IN ADDITION...LOW LEVEL CONVERGENCE WILL BE
ENHANCED IN THE VICINITY OF THE SURFACE FRONT.
THE FORECAST WILL GENERALLY INDICATE THE POTENTIAL FOR
RAINFALL RANGING FROM A CHANCE WELL INLAND TO LIKELY MOST
ELSEWHERE. WE HAVE BEEN CAREFULLY MAINTAINING A WEATHER WATCH ON
THE CONVECTION JUST NORTH OF THE CWFA WHICH HAS BEEN SHOWING SIGNS
OF PROPAGATING SW WITH THE UPPER LOW. THIS ACTIVITY MIGHT RESULT IN
SLIGHTLY HIGHER POPS OVER THE NW SECTIONS LATE AS IT CONTINUES TO
BUILD SW.
EVEN THOUGH THE RAINFALL WILL NOT BE WIDESPREAD ACROSS THE WHOLE
AREA...THE DEEP MOISTURE WILL RESULT IN HIGH RAIN RATES AT TIMES
WHERE RAINFALL DOES OCCUR. GIVEN THE ALREADY SATURATED GROUNDS
AREA-WIDE AND FLOODING THAT HAS OCCURRED IN SOME AREAS SINCE
THURSDAY...WE FELT IT PRUDENT TO EXTEND THE FLASH FLOOD WATCH FOR
ALL OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THROUGH
SATURDAY.
WE HAVE ADJUSTED THE TEMP CURVE THIS EVENING TO ACCOUNT FOR RAIN-
COOLED CONDITIONS...AND FURTHER ADJUSTMENTS WILL BE REQUIRED WITH
SUBSEQUENT UPDATES. OVERALL THOUGH WITH CLOUD COVER TO REMAIN
RATHER EXTENSIVE THROUGH TONIGHT...LOWS WILL GENERALLY BE IN THE
LOWER 70S...EXCEPT FOR SOME MID 70S NEAR THE BEACHES.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
SATURDAY...THE UPPER TROUGH ALONG THE EASTERN SEABOARD WILL SLOWLY
RETROGRADE WESTWARD AS A LARGE WESTERN ATLANTIC UPPER RIDGE BUILDS
EASTWARD TOWARD THE COASTLINE. THE FORECAST AREA WILL REMAIN
SANDWICHED BETWEEN A STALLED COLD FRONT JUST INLAND OF THE AREA AND
BUILDING HEIGHTS TO THE NORTH. STILL...WITH A DEEP MOISTURE AXIS
STILL IN PLACE ACROSS THE SOUTHEAST...MODEL SOUNDINGS MAINTAIN PWATS
BETWEEN 2.0 TO 2.25 INCHES THROUGH SATURDAY EVENING. EXPECT EARLY
MORNING COASTAL SHOWERS AND THUNDERSTORMS WILL TRANSITION BACK
ONSHORE BY LATE MORNING. THE COMBINATION OF ABUNDANT
MOISTURE...ADDITIONAL LIFT ASSOCIATED WITH THE INLAND STALLED FRONT
AND WARMING TEMPERATURES INTO THE MID 80S...EXPECT CONVECTION TO
PROGRESS INTO THE AFTERNOON HOURS. THE MAIN HAZARD REMAINS HEAVY
RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING...ESPECIALLY FOR
AREAS THAT HAVE ALREADY RECEIVED RECENT RAIN. ALTHOUGH THERE COULD
BE A LULL IN PRECIP PRIOR TO SUNRISE ON SATURDAY...FOR AREAS WHERE
THE GROUND IS ALREADY SATURATED...IT WILL NOT TAKE MUCH ADDITIONAL
RAIN TO CAUSE LOCALIZED FLOODING. THEREFORE...HAVE EXTENDED THE
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON.
IN REGARDS TO TEMPERATURES...PLENTY OF CLOUD COVERAGE WILL LIMIT
TEMPERATURES FROM RISING OUT OF THE 80S ON SATURDAY. IF A FEW BREAKS
DEVELOP IN THE CLOUDS...TEMPERATURES COULD QUICKLY JUMP A FEW
DEGREES...BUT IN ALL...EXPECT MID 80S FOR INLAND AREAS AND LOW 80S
ALONG THE COAST. TEMPERATURES WILL DIP INTO THE LOWER TO MID 70S
SATURDAY NIGHT.
SUNDAY THROUGH MONDAY...THE UPPER RIDGE WILL CONTINUE TO BUILD
ACROSS THE EASTERN SEABOARD...FORCING THE UPPER TROUGH TOWARD THE
CENTRAL UNITED STATES. PWATS WILL FINALLY DIP BELOW 2.0 INCHES
ACROSS THE NORTHERN PORTION OF THE FORECAST AREA ON SUNDAY AS THE
DEEPEST MOISTURE IS FORCED INLAND AND SOUTHWESTWARD. EXPECT COVERAGE
FOR SHOWERS AND THUNDERSTORMS TO BE MORE LIKELY ACROSS SOUTHERN
AREAS ON SUNDAY DUE TO THE PLACEMENT OF DEEPER MOISTURE. STILL...AT
LEAST ISOLATED CONVECTION IS POSSIBLE JUST ABOUT ANYWHERE IN THE CWA
ON BOTH SUNDAY AND MONDAY AS A PREVAILING ONSHORE FLOW ALLOWS FOR A
FAIRLY PROGRESSIVE SEA BREEZE. WITH MORE SUNSHINE EXPECTED BOTH
AFTERNOONS WHEN COMPARED TO SATURDAY...EXPECT TEMPERATURES TO CLIMB
CLOSER TO SEASONAL NORMALS. OVERALL...EXPECT TEMPERATURES TO TOP OFF
IN THE UPPER 80S TO NEAR 90 DEGREES BOTH AFTERNOONS. TEMPERATURES
WILL ONCE AGAIN DIP INTO THE LOWER TO MID 70S SUNDAY NIGHT.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A FAIRLY TYPICAL SUMMERTIME PATTERN IS ANTICIPATED TUESDAY THROUGH
THURSDAY NEXT WEEK AS ONSHORE FLOW OCCURS ALONG THE WESTERN EDGE OF
ATLANTIC HIGH PRESSURE. THE ONSHORE FLOW ALONG WITH GRADUALLY
WARMING TEMPS WILL LIKELY RESULT IN SHOWERS/THUNDERSTORMS EACH
AFTERNOON WITH A SEABREEZE THAT PROGRESSES QUICKLY INLAND. OVERALL
TEMPS ARE EXPECTED TO RANGE IN THE UPPER 80S TO LOWER 90S INLAND
UNDER PARTLY CLOUDY SKIES. CHANCES OF PRECIP MAY INCREASE EARLY NEXT
WEEKEND AS TROUGHING OVER THE MIDLANDS BECOMES ENHANCED BY A LOW
PRESSURE SYSTEM PASSING OVER THE NORTHEAST.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
PRIMARY VFR FOR THE SHORT TERM. SHOWER ACTIVITY AROUND KSAV WILL
LIKELY IMPACT THAT TERMINAL THROUGH ABOUT 02Z...WITH ONLY MARGINAL
MVFR CONDITIONS. SHOWERS/TSTMS DROPPING SOUTH ALONG A BACKDOOR FRONT
EXTENDING FROM JUST SOUTH OF KCAE TO KMYR COULD BRING A RISK FOR
DIRECT IMPACTS TO KCHS LATER THIS EVENING. TIMING/COVERAGE IS STILL
A BIT UNCERTAIN SO INTRODUCE VCTS 02-06Z TO COVER FOR NOW.
AMENDMENTS WILL BE ISSUED AS NEEDED. SATURDAY WILL LIKELY BE ANOTHER
WET DAY AROUND THE TERMINALS WITH A STALLED FRONTAL BOUNDARY IN
PLACE. CONFIDENCE IS PRETTY LOW ON WHEN THE PERIOD OF GREATEST
IMPACT WILL BE SO WILL CARRY VCTS/VCSH AT BOTH SITES FOR NOW.
SUB-VFR CONDITIONS ARE CERTAINLY LIKELY WITH ANY RAIN/TSTMS THAT
DEVELOP.
EXTENDED AVIATION OUTLOOK...MVFR CIGS/VSBYS ARE POSSIBLE AT BOTH
TERMINALS SATURDAY AFTERNOON AND EVENING WITH SHOWERS AND/OR
THUNDERSTORMS. CHANCES OF MVFR CIGS/VSBYS WILL BE LOWER SUNDAY
THROUGH WEDNESDAY...BUT MAY OCCUR WITH AFTERNOON
SHOWERS/THUNDERSTORMS.
&&
.MARINE...
TONIGHT...BERMUDA HIGH PRESSURE WILL CONTINUE TO EXTEND ACROSS THE
WATERS...BUT A WEAK FRONT WILL SETTLE NEAR THE COAST TONIGHT.
OVERALL...EXPECT SE AND SOUTH WINDS AT LESS THAN 15 KT WITH SEAS
GENERALLY 3-4 FT. HOWEVER...LOCALLY STRONGER STORMS WILL PRODUCE
WIND GUSTS PAST 30 KT...BRIEFLY HIGHER SEAS AND VISIBILITIES DOWN
UNDER 1/2 NM IN VERY HEAVY RAINFALL.
SATURDAY THROUGH WEDNESDAY...THE PRESSURE GRADIENT WILL SLIGHTLY
TIGHTEN THROUGH THE WEEKEND AS THE UPPER TROUGH POSITIONED ALONG THE
EASTERN SEABOARD IF FORCED TO RETROGRADE WESTWARD DUE TO THE
BUILDING RIDGE OVER THE WESTERN ATLANTIC. AS A RESULT...PERIODS OF
MARGINAL SMALL CRAFT CONDITIONS ARE POSSIBLE...ESPECIALLY SATURDAY
EVENING THROUGH SUNDAY MORNING. THE PERSISTENT ONSHORE FLOW WILL
ALLOW SEAS TO CONTINUOUSLY BUILD...POSSIBLY RESULTING IN 6 TO 7 FOOT
SEAS ACROSS NORTHERN PORTIONS OF AMZ350 AND OUT PASSED 40NM. IN
GENERALLY...WINDS WILL REMAIN AT OR BELOW 20 KNOTS THROUGH SUNDAY
AFTERNOON. THEREAFTER...CONDITIONS WILL CONTINUE TO IMPROVE AS HIGH
PRESSURE DOMINATES THE WEATHER PATTERN ACROSS THE MARINE AREA.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR GAZ087-088-
099>101-114>119-137>141.
SC...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR SCZ040-
042>045-047>052.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...JHP
LONG TERM...DPB
AVIATION...
MARINE...Hazardous weather outlook, Jul 12, 2:47 PM EST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
347 PM EDT FRI JUL 12 2013
GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>049-051-052-
132000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
TIDAL BERKELEY-
347 PM EDT FRI JUL 12 2013
...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER
SERVICE IN CHARLESTON AT 1-888-383-2024.
SCZ050-132000-
CHARLESTON-
347 PM EDT FRI JUL 12 2013
...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
MODERATE RISK FOR RIP CURRENTS.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER
SERVICE IN CHARLESTON AT 1-888-383-2024.
AMZ330-350-352-354-374-132000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
347 PM EDT FRI JUL 12 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HEAVY RAINFALL...SHOWERS AND THUNDERSTORMS WILL PRODUCE PERIODS
OF REDUCED VISIBILITIES IN HEAVY RAIN ALONG WITH FREQUENT
LIGHTNING STRIKES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER TO THE NATIONAL
WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Local storm report, Jul 12, 5:26 PM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
626 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD LODGE 33.07N 80.95W
07/12/2013 COLLETON SC LAW ENFORCEMENT
CARTERS FORD ROAD IN LODGE WAS WASHED OUT. TIME
ESTIMATED.
&&
EVENT NUMBER CHS1300649
RJBLocal storm report, Jul 12, 5:29 PM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
629 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM FLASH FLOOD SAVANNAH HISTORIC DISTR 32.07N 81.09W
07/12/2013 CHATHAM GA 911 CALL CENTER
DUTY OFFICER REPORTED NUMEROUS ROADS FLOODED IN
DOWNTOWN SAVANNAH.
&&
EVENT NUMBER CHS1300650
JHPLocal storm report, Jul 12, 5:54 PM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
654 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM WATER SPOUT 2 ESE TYBEE ISLAND 32.00N 80.83W
07/12/2013 AMZ354 GA TRAINED SPOTTER
REPORT OF TWO WATERSPOUTS JUST OFF THE COAST OF TYBEE
ISLAND.
&&
EVENT NUMBER CHS1300651
33Local storm report, Jul 12, 6:25 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
725 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD COTTAGEVILLE 32.94N 80.48W
07/12/2013 COLLETON SC LAW ENFORCEMENT
LONG CREEK LANDING ROAD AND BAMA ROAD CLOSED DUE TO
FLOODING. TIME ESTIMATED.
&&
EVENT NUMBER CHS1300652
RJBLocal storm report, Jul 12, 6:27 PM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
727 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD RIDGEVILLE 33.10N 80.32W
07/12/2013 DORCHESTER SC LAW ENFORCEMENT
HAPPINESS DRIVE CLOSED DUE TO FLOODING. TIME ESTIMATED.
&&
EVENT NUMBER CHS1300653
RJBLocal storm report, Jul 12, 8:07 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
907 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HEAVY RAIN 1 N SAVANNAH 32.06N 81.08W
07/12/2013 M3.44 INCH CHATHAM GA MESONET
&&
EVENT NUMBER CHS1300654Flash Flood, Chatham
- When
- July 12, 8:12 PM EST to 9:12 PM EST
- Where
- Chatham County, Savannah to 1.59 mi W of Savannah
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 32.050, -81.080
Law Enforcement and Media reported numerous road closings and a stalled car on Victory Drive, near Waters Avenue.
Flash Flood, Chatham
- When
- July 12, 9:10 PM EST to 9:30 PM EST
- Where
- Chatham County, 0.75 mi W of Vernonburg to 0.71 mi W of Vernonburg
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 31.969, -81.133
White Bluff Road, between Windsor and Willow Road is closed due to flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in North Carolina, July 12 to 13, 2013$510,000 · 1.25 in hail · 15 events
- Flash Flooding and Hail in South Carolina, July 12 to 13, 2013$330,000 · 1 in hail · 17 events
- Flash Flooding and Hail in West Virginia, July 12 to 13, 2013$206,000 · 1.25 in hail · 11 events
- Flash Flooding in Nevada, July 12, 2013$150,000 · 2 events
- Flash Flooding and Flood in Delaware, July 12 to 13, 2013$50,000 · 8 events
- Flash Flooding and Damaging Wind in Arizona, July 12 to 15, 2013$43,000 · 52 kt wind · 8 events
- Flash Flooding and Flood in Maryland, July 12, 2013$50,000 · 4 events
- Flash Flooding and Flood in South Carolina, July 12, 2013$31,000 · 7 events
- Dust Storm and Damaging Winds in Arizona, July 12, 20131 injured · $21,000 · 56 kt wind · 4 events
- Flash Flood and Hail in Georgia, July 12, 2013$21,000 · 1 in hail · 8 events
- Wildfire in Missouri, July 12, 2013$25,000 · 1 event
- Damaging Wind in New Jersey, July 12, 2013$25,000 · 52 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 471080, 471082.